# SDR SWAA073690

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 33,946 hours, 27,858 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL PUSHROD AND BEARING PER MM.
